3 doctors weighed in:

My sleeping after opiates withdrawal was getting better but suddenly is getting worse, what's going on?

3 doctors weighed in
Dr. Jeff Blixt
Addiction Medicine
1 doctor agrees

In brief: Could be PAWS

Post acute withdrawal syndrome from opiates, is a low grade withdrawal weeks to months after last use, it tends to come and go.
If symptoms persist or worsen see your doctor. Try regular exercise avoid caffiene, hang in there. Try counselor or meetings as well. More support helps symptoms.

In brief: Could be PAWS

Post acute withdrawal syndrome from opiates, is a low grade withdrawal weeks to months after last use, it tends to come and go.
If symptoms persist or worsen see your doctor. Try regular exercise avoid caffiene, hang in there. Try counselor or meetings as well. More support helps symptoms.
Dr. Jeff Blixt
Dr. Jeff Blixt
Thank
Dr. Alan Wartenberg
Addiction Medicine

In brief: Hard to say

Sleep is a very delicate thing, and many factors can influence it.
If you are worrying about relapse, or having craving, that may be playing a role. Are you getting any help with your drug dependency, other than detoxing? Having support of other people helps reduce craving and improves your chance of success, and being in a professional relationship with a doctor and counselor is important too.

In brief: Hard to say

Sleep is a very delicate thing, and many factors can influence it.
If you are worrying about relapse, or having craving, that may be playing a role. Are you getting any help with your drug dependency, other than detoxing? Having support of other people helps reduce craving and improves your chance of success, and being in a professional relationship with a doctor and counselor is important too.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified, Family Medicine
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors